# SDR DALA2021111607081

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 81,374 hours, 26,228 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 DOOR OR GIRT BAR PROXIMITY SENSOR COVER DAMAGE/MISSING / LOCATIONS:610. CORRECTIVE ACTION: REATTACHED GUARD COVER AND INSTALLED CORD. (2016535)
